Publication details

Non-oscillation of linear and half-linear differential equations with unbounded coefficients

Authors

ŠIŠOLÁKOVÁ Jiřina

Year of publication 2021
Type Article in Periodical
Magazine / Source Mathematical Methods in the Applied Sciences
MU Faculty or unit

Faculty of Science

Citation
Web https://doi.org/10.1002/mma.6828
Doi http://dx.doi.org/10.1002/mma.6828
Keywords linear equations; half-linear equations; oscillation theory; non-oscillation criterion; Riccati equation; Prüfer angle
Description We deal with Euler type half-linear second order differential equations and our intention is to derive conditions in order their non-trivial solutions are non-oscillatory. This paper connects to the article P. Hasil, J. Šišoláková, M. Veselý: Averaging technique and oscillation criterion for linear and half-linear equations, Appl. Math. Lett. 92 (2019), 62-69, where the corresponding oscillatory counterpart is studied and an oscillation criterion is established. The used effective technique for this investigation is the combination of the generalized adapted Prüfer angle and the modified Riccati transformation. This paper is completed by two corollaries and an example concerning the linear case when we obtain new results as well.
Related projects:

You are running an old browser version. We recommend updating your browser to its latest version.

More info